ASPRO 500MG aspirin analgesic

ASPRO 500MG aspirin analgesic View larger

3400932062454

Bayer Santé Familiale Bayer Santé Familiale

ASPRO 500MG aspirin analgesic

More details

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

4,59 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For the warnings, the precautions and cons-indications, see the manual of ASPRO 500MG aspirin analgesic.

Description ASPRO 500MG aspirin analgesic

Indication ASPRO 500MG aspirin analgesic

Directions for use and dosage of aspirin analgesic ASPRO 500MG

ASPRO presentation 500MG aspirin analgesic

Warnings on drugs

Attention drug ASPRO 500MG aspirin analgesic is not a product like any other. Read the package leaflet before ordering. Do not let the drugs out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

Please tell your online pharmacist ongoing treatment to identify any incompatibilities. The order confirmation form contains a custom message field provided for this purpose.

Click here to find the manual for this product on the website of the National Agency for Drug Safety and health products.

Pharmacovigilance : Reporting an or effect (s) junk (s) connected (s) to the use of a drug

VIDAL OF THE FAMILY

ASPRO

Analgesic and antipyretic

aspirin

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

ASPRO 320: tablet (white); box of 60.
-

ASPRO 500: split effervescent tablet (white, lemon flavoring); box of 20.
-

ASPRO 500: split effervescent tablet (white, lemon flavoring); box of 36.
-

Laboratory

COMPOSITION (summary)
p cp pcp efferv
Acetylsalicylic acid (aspirin) 320 mg 500 mg
Sodium 255 mg

INDICATIONS (summary)
This medication contains aspirin, which has many properties: analgesic and antipyretic , but also high - dose anti-inflammatory , and blood thinning.
It is used to lower fever and in the treatment of painful conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Aspirin is not an innocuous drug. Overdose or prolonged intake may cause serious complications.
The use of aspirin requires prior medical advice if there is a history of stomach ulcer or duodenal ulcer , even if it is old, renal insufficiency , G6PD deficiency , asthma , gout, and in women have an intrauterine device (IUD).
Avoid taking this medication during the week before dental extraction, operation or during abundant periods: increased risk of hemorrhage .
The use of aspirin in children should be prudent in the case of chicken pox or fever due to a virus (flu ...). Reye syndrome, rare but sometimes fatal, has been reported. This syndrome results in disorders of consciousness and vomiting. In case of fever due to a virus, and in the absence of medical advice, other antipyretics (paracetamol, for example) should be preferred.
Effervescent tablets contain salt (sodium) in significant amounts.
DRUG INTERACTIONS (summary)
The interactions are of varying intensity depending on the doses of aspirin used. If you are being treated with any of the medicines listed below, do not take aspirin without the advice of your doctor or pharmacist.
Aspirin used at high doses (greater than 3 g / day) should not be combined with methotrexate (used at doses greater than 15 mg / week): increased risk of methotrexate toxicity.
Aspirin may interact with: Also tell your doctor or pharmacist if you are taking an antidiabetic , an antihypertensive medication from the family of ACE inhibitors or angiotensin II inhibitors , an antidepressant in the IRS family, a diuretic or a corticosteroid .
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Adverse effects on the mother and the unborn child have been demonstrated when aspirin, like other NSAIDs , is used in the last 4 months of pregnancy; the risk exists even with a single intake and even if the pregnancy is over term.
Consequently, aside from certain very specific medical situations, aspirin can only be used on an ad hoc basis during the first 5 months, and its use is contraindicated from the 6th month.

Breastfeeding:
Aspirin passes into breast milk: it is not recommended for use in breastfeeding women.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken with meals. However, the effect will be faster if taken on an empty stomach.
The catch must be spaced at least 4 hours apart.
Effervescent tablets should be dissolved in a glass of water.

Usual dosage:

320 mg tablet:
  • Adult: 1 to 2 tablets to 320 mg, to be renewed if necessary every 4 hours, without exceeding 3 g of aspirin per day (9 tablets to 320 mg).
    In the elderly, it is preferable not to exceed the dose of 2 g of aspirin per day.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. For information :
    • child 20-26 kg: 1 tablet at 320 mg, to be renewed if necessary after 6 hours, not to exceed 4 tablets at 320 mg per day;
    • child 27 to 36 kg: 1 tablet at 320 mg, to be renewed if necessary after 4 hours, not to exceed 6 tablets at 320 mg per day;
    • child 36 to 50 kg: 2 tablets to 320 mg, to be renewed if necessary after 6 hours, not to exceed 8 tablets to 320 mg per day.
500 mg tablet:
  • Adults: 1 to 2 500 mg tablets, to be renewed if necessary every 4 hours, not to exceed 3 g of aspirin per day (6 tablets to 500 mg per day).
    In the elderly, it is preferable not to exceed the dose of 2 g of aspirin per day.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. For information :
    • child 30 to 40 kg: 1 tablet 500 mg, to be renewed if necessary after 6 hours, not to exceed 4 tablets to 500 mg per day;
    • child of 41 to 50 kg: 1 tablet 500 mg, to be renewed if necessary after 4 hours, not to exceed 6 tablets to 500 mg per day.
In the absence of medical advice, the duration of treatment should not exceed 5 days in case of pain and 3 days in case of fever.
TIPS (summary)
Many drugs contain aspirin or NSAIDs (such as ibuprofen or naproxen); be sure not to take multiple medicines containing these substances simultaneously, as a joint dose may increase the risk of adverse effects.
POSSIBLE ADVERSE EFFECTS (summary)
Gastritis , abdominal pain, bleeding from the nose or gums.
Rare and sometimes serious:
  • haemorrhage of the digestive tract: bloody vomiting, black stools, or more often imperceptible blood loss, responsible for the progressive onset of anemia ;
  • allergic: urticaria , edema , asthma .
Signs suggesting an overdose : ringing in the ears, sensation of hearing loss, headache.


GLOSSARY (summary)


NSAIDs
Abbreviation for non-steroidal anti-inflammatory drug. Family of anti-inflammatory drugs that are not derived from cortisone (steroids), and the best known of which is aspirin.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


anemia
Reduction in the level of hemoglobin in the blood, which usually results in a decrease in the number of red blood cells. Iron is essential for the synthesis of hemoglobin. Iron deficiency during pregnancy, a vegetarian diet, abundant or repeated haemorrhage (menstruation) is a common cause of anemia. Other causes, more rare, are related to vitamin deficiencies of group B.


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


antiplatelet agents
Medication that prevents the platelets from clumping and therefore the clots from forming. The oldest platelet antiaggregant is aspirin taken in small doses.
Anti-aggregants should not be confused with anticoagulants with a different mechanism of action.


anti coagulants
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antidepressant
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antidiabetic
Medicine intended to combat diabetes. There are two categories: oral antidiabetic agents (sulphonylurea, hypoglycaemic and biguanides, mainly) and insulin, which is used only as an injection.


antihypertensive
Medication that fights against excess blood pressure. The main ones are beta-blockers, diuretics, calcium channel blockers, ACE inhibitors, angiotensin II inhibitors and vasodilators.


anti-inflammatory
Medicine that fights against inflammation. It can be either derived from cortisone (steroidal anti-inflammatory), or not derived from cortisone (nonsteroidal anti-inflammatory or NSAID).


antipyretic
Medication used to lower the body temperature during bouts of fever.


asthma
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.


corticoid
Substance close to cortisone. The natural corticoids, necessary for the functioning of the organism, are made by the adrenal glands. Synthetic corticosteroids, chemical derivatives of cortisone, are used as powerful anti-inflammatory drugs.


diuretic
Medication allowing increased kidney water removal. Most often, this loss of water follows the loss of salts caused by the drug (salidiuretic).
Diuretics are mainly used in the treatment of high blood pressure, while their mechanism of action in this disease is poorly understood. They are also prescribed in acute or chronic heart failure, edema and other rarer ailments.
These drugs cause loss of sodium and potassium (except for some of them called "potassium-sparing"). Their prolonged administration therefore requires regular blood potassium control, to avoid heart problems that may result from hypokalemia (lack of potassium in the blood). Lack of sodium is another possible but less frequent consequence of the prolonged use of diuretics; it is also detected by a blood test.


duodenum
A part of the intestine into which food from the stomach penetrates.


G6PD
glucose-6-phosphate dehydrogenase deficiency, an enzyme normally present in the red blood cell. His congenital absence (deficiency) is responsible for a disease called favism; it prohibits the use of certain drugs.


Gastritis
Inflammation of the stomach favored by stress, tobacco, alcohol and certain drugs such as aspirin or anti-inflammatory drugs.


drop
Disease manifested by redness and sharp pain affecting a joint (that of the big toe most often), due to an accumulation of crystals of uric acid.


hemorrhage
Loss of blood from an artery or vein. Hemorrhage can be external, but also internal and go unnoticed.


angiotensin II inhibitors
These drugs are sometimes called sartans, for the names of the molecules belonging to this family end with sartan (losartan, candesartan, etc.).
This family of drugs blocks the action of angiotensin II, a substance that increases blood pressure and tires the heart.
Angiotensin II inhibitors are used to treat high blood pressure.


ACE inhibitors
This family of drugs blocks the action of an enzyme, which converts angiotensin I (naturally inactive substance) to angiotensin II. This last substance increases blood pressure and fatigue the heart.
ACE inhibitors are used to treat high blood pressure, heart failure or myocardial infarction.


heart failure
Inability of the heart to fulfill its function as a pump. The main symptoms of heart failure are fatigue and shortness of breath during an effort.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


IRS
Abbreviation for inhibitor of serotonin reuptake. See this term.


edema
Accumulation of water or lymph causing localized swelling.


salicylates
A family of drugs, the best known of which is acetylsalicylic acid (aspirin).


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


ulcer
Injury of skin, mucous membranes or cornea.
  • Leg ulcer: chronic wound due to poor circulation of blood.
  • Gastroduodenal ulcer: a localized wound in the mucosa of the stomach or duodenum due to excess acidity and very often to the presence of a bacterium (Helicobacter pylori). The ulcer is favored by stress, alcohol, smoking and certain medications (aspirin, NSAIDs, etc.).


urticaria
Eruption of pimples on the skin, whose origin is mostly allergic. The buds look like nettles and their color varies from pale pink to red.


virus
A microscopic organism that penetrates the cells of the host, where it reproduces. Much smaller than bacteria, viruses are insensitive to antibiotics. They can sometimes be destroyed by antiviral substances.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 23/07/2014

Name of the medicinal product

ASPRO 500 EFFERVESCENT, effervescent tablet

Acetylsalicylic acid

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for your treatment.

· This medication can be used in self-medication, ie used without consultation or prescription from a doctor.

· If symptoms persist, worsen or new symptoms appear, seek advice from your pharmacist or doctor.

· This leaflet is designed to help you use this medicine. Keep it, you might need to reread it.

DO NOT LEAVE THIS MEDICINE FOR CHILDREN

Review summary

In this notice :

1. WHAT IS ASPRO 500 EFFERVESCENT, effervescent tablet AND WHAT IT IS USED FOR?

2. BEFORE YOU TAKE ASPRO 500 EFFERVESCENT, effervescent tablet?

3. HOW TO TAKE ASPRO 500 EFFERVESCENT, effervescent tablet?

4. WHAT ARE POSSIBLE SIDE EFFECTS?

5. HOW TO STORE ASPRO 500 EFFERVESCENT, effervescent tablet?

6. ADDITIONAL INFORMATION

1. WHAT IS ASPRO 500 EFFERVESCENT, effervescent tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group

This medication is an analgesic (it calms the pain) and an antipyretic (it lowers the fever).

Therapeutic indications

This medicine contains aspirin.

It is indicated for pain and / or fever such as headaches, flu-like conditions, dental pain, body aches.

This presentation is reserved for adults and children over 30 kg (approximately 9 to 15 years); read section 3. "Dosage" carefully .

For children weighing less than 30 kg, there are other aspirin presentations: ask your doctor or pharmacist for advice.

2. BEFORE YOU TAKE ASPRO 500 EFFERVESCENT, effervescent tablet?

List of information needed before taking the medication

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

Cons-indications

You should never use ASPRO 500 EFFERVESCENT, an effervescent tablet for you or your child, in the following cases:

· allergy to aspirin or a related drug (including non-steroidal anti-inflammatory drugs) or to any of the other ingredients,

· history of asthma caused by the administration of aspirin or a related drug (including non-steroidal anti-inflammatory drugs),

· (24 weeks of amenorrhea) for doses above 100 mg per day (see section 4.6).

· ulcer of the stomach or duodenum in evolution,

· hemorrhagic disease or risk of bleeding,

· severe liver disease,

· severe kidney disease,

· serious heart disease,

· treatment with methotrexate used at doses greater than 20 mg / week and when aspirin is used at high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g per day), especially in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g per day),

· treatment with oral anticoagulants, in the case of a history of peptic ulcer and when aspirin is used in high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g per day) fever or pain (≥ 500 mg per dose and / or <3 g daily).

(In case of doubt, it is essential to seek the advice of your doctor or pharmacist.

Precautions for use; special warnings

Take special care with ASPRO 500 EFFERVESCENT, effervescent tablet:

Special warnings

· If other medicines are combined, to avoid a risk of overdose, check the absence of aspirin in the composition of other medicines.

· In case of headaches occurring during prolonged use and high doses of aspirin, you should not increase the doses but take the advice of your doctor or pharmacist. The regular use of analgesics, in particular several analgesics in combination, can lead to kidney damage.

· Reye syndromes (a rare but very severe disease mainly associated with neurological disorders and liver damage) have been observed in children with viral diseases and receiving aspirin.

Consequently:

· in the event of a viral illness such as chickenpox or an episode of influenza: do not administer aspirin to a child without the advice of a doctor,

· in the event of a conscious or behavioral disorder and vomiting in a child taking aspirin, tell a doctor immediately.

Aspirin should only be used after advice from your doctor:

· in the case of G6PD (red blood cell inheritance) deficiency, as high doses of aspirin may cause hemolysis (destruction of red blood cells),

· in the case of a history of stomach or duodenal ulcer, digestive hemorrhage or gastritis,

· in case of kidney or liver disease,

· in asthma: the onset of an asthma attack in some subjects may be related to an allergy to nonsteroidal anti-inflammatory drugs or aspirin. In this case, this drug is contraindicated,

· in case of abundant rules,

· in case of treatment of a rheumatic disease,

· in case of treatment by:

o of oral anticoagulants, when aspirin is used at high doses in the treatment of fever or pain (≥ 500 mg per dose and / or ≤3 g daily) and in the absence of a history of gastrointestinal ulcer, duodenal,

o of oral anticoagulants, when aspirin is used in low doses as an antiplatelet agent (50 to 375 mg per day) and in case of a history of peptic ulcer disease,

o nonsteroidal anti-inflammatory drugs, when aspirin is used at high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g / day), especially in the treatment of fever or pain (≥ 500 mg taken and / or <3 g per day),

o glucocorticoids (except hydrocortisone as a substitute regimen), when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day)

o heparins used in curative doses and / or in patients over 65 years of age, when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day) treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily

o the drugs used in the treatment of gout,

o clopidogrel,

o pemetrexed in subjects with low to moderate renal function,

o ticlopidine ( see section 3.d) Drug Interactions and Other Interactions ).

· During treatment: in the case of gastrointestinal haemorrhage (blood rejection through the mouth, presence of blood in the stool, stool coloration in black), STOP TREATMENT AND CONTACT IMMEDIATELY MEDICAL OR EMERGENCY MEDICAL SERVICE .

· This medicine is reserved for adults and children over 30 kg (about 9 years).

This medicine contains aspirin.

You or your child should not take other medicines containing aspirin and / or non-steroidal anti-inflammatory drugs at the same time as this medication.

Read carefully the leaflets for other medicines you or your child take to ensure that there are no aspirin and / or non-steroidal anti-inflammatory drugs.

Precautions for use

Pain and fever :

For children under 30 kg (about 9 years), take a more appropriate dosage. Ask your doctor or pharmacist for advice.

· If pain persists for more than 5 days or fever for more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment and see your doctor.

· Aspirin increases the risk of haemorrhage at very low doses even when the dose is several days old. PREVENT YOUR DOCTOR, THE SURGER, THE ANESTHESIST OR YOUR DENTIST, in case a surgical gesture, even minor, is envisaged.

· This medicine contains sodium. This medicine contains 250 mg sodium per tablet. To be taken into account in patients controlling their sodium dietary intake.

· This medicine contains sucrose. Its use is not recommended in patients with intolerance to sucrose (rare hereditary disease).

If in doubt, do not hesitate to seek the advice of your doctor or pharmacist.

Interaction with other medicines

Taking or using other medicines

When aspirin is used at high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g daily), particularly in the treatment of rheumatic conditions or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g per day), this medication should not be used in combination:

· with methotrexate used at doses greater than 20 mg / week,

· with oral anticoagulants and in case of a history of peptic ulcer,

This medication should be avoided in combination with:

· of oral anticoagulants, when aspirin is used at high doses in the treatment of fever or pain (≥ 500 mg per dose and / or ≤3 g daily) and in the absence of a history of gastrointestinal ulcer, duodenal

· of oral anticoagulants, when aspirin is used in low doses as an antiplatelet agent (50 to 375 mg per day) and in case of a history of peptic ulcer disease,

· nonsteroidal anti-inflammatory drugs, when aspirin is used at high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g / day), especially in the treatment of fever or pain (≥ 500 mg taken and / or <3 g per day),

· glucocorticoids (except hydrocortisone as a substitute regimen), when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day)

· heparins used in curative doses and / or in patients over 65 years of age, when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day) treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily

· the drugs used in the treatment of gout,

· clopidogrel,

· pemetrexed in subjects with low to moderate renal function,

· ticlopidine ( see section 3.b "Warnings" ).

TO AVOID POSSIBLE INTERACTIONS BETWEEN SEVERAL MEDICINAL PRODUCTS, YOU MUST SIGNAL SYSTEMATICALLY ALL OTHER PROCESSING IN PROGRESS TO YOUR DOCTOR OR YOUR PHARMACIST).

Interactions with food and beverages

Not applicable.

Interactions with Herbal Medicines or Alternative Therapies

Not applicable.

Use during pregnancy and lactation

Do not take this medicine without consulting your doctor or pharmacist.

Pregnancy

Low doses, less than 100 mg daily:

Low doses of acetylsalicylic acid of less than 100 mg per day may be prescribed in exceptional circumstances requiring specialized surveillance.

For doses above 100 mg per day

At these doses, and unless absolutely necessary, acetylsalicylic acid should not be prescribed during the first two trimesters of pregnancy. If acetylsalicylic acid is administered to a woman wishing to be pregnant or pregnant within six months, the dose should be as low as possible and the treatment period should be as short as possible.

At doses above 100 mg per day, acetylsalicylic acid is contraindicated beyond 5 months of pregnancy (24 weeks of amenorrhoea). You should NOT take this medication during the third trimester of pregnancy because its effects on your child can have serious consequences, especially on a cardiopulmonary and renal plan, even with a single dose.

If you are taking this medication while you are pregnant, talk to your obstetrician gynecologist for appropriate monitoring.

feeding

This drug passes into breast milk. As a precaution, it should be avoided during breastfeeding.

Ask your doctor or pharmacist for advice before taking any medicine

Sport

Not applicable.

Effects on ability to drive or use machines

Not applicable.

List of excipients with known effect

List of excipients with a known effect: sodium, sucrose.

3. HOW TO TAKE ASPRO 500 EFFERVESCENT, effervescent tablet?

Instructions for proper use

Not applicable.

Dosage, Mode and / or route (s) of administration, Frequency of administration and Duration of treatment

Dosage

This presentation is reserved for adults and children from 30 kg (approximately 9 to 15 years)

In case of pain, in case of fever

· For adults and children weighing more than 50 kg (from about 15 years old):
The maximum recommended daily dose is 3 g of aspirin, or 6 effervescent tablets per day.
The usual dosage is 1 500 mg effervescent tablet, to be renewed if necessary after 4 hours minimum. In case of pain or fever more intense, 2 tablets effervescent to 500 mg, to renew if necessary after 4 hours minimum, without exceeding 6 effervescent tablets per day.

· For the elderly:
The maximum recommended daily dose is 2 g aspirin, or 4 effervescent tablets per day.
The usual dosage is 1 500 mg effervescent tablet, to be renewed if necessary after 4 hours minimum. In case of pain or fever more intense, 2 tablets effervescent to 500 mg, to renew if necessary after 4 hours minimum, without exceeding 4 effervescent tablets per day.

· In children between 30 and 50 kg (approximately 9 to 15 years):
The dosage of aspirin depends on the weight of the child; the ages are mentioned for information purposes.
If you do not know the weight of the child, weigh it to give it the best dose.
Aspirin exists in many dosages, allowing the treatment to be adapted to the weight of each child.
The recommended daily dose of aspirin is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

o For children weighing 30 to 40 kg (approximately 9 to 13 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 effervescent tablets per day.

o For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 effervescent tablets per day.

If in doubt, ask your doctor or pharmacist for advice.

Method and route of administration

Oral use.

Drink immediately after dissolving the effervescent tablet in a large glass of water.

Frequency of Administration

In case of pain, in case of fever: the systematic catches can avoid the oscillations of pain or fever.

In adults: catches should be spaced at least 4 hours apart.

In children over 30 kg (approximately 9 years), catches should be regularly spaced, including at night, preferably 6 hours and at least 4 hours (follow the recommended dosage).

Duration of treatment

The duration of use is limited:

· at 5 days in case of pain,

· at 3 days in case of fever.

If the pain persists for more than 5 days or fever for more than 3 days or if it gets worse, do not continue treatment and consult your doctor ( see section "Precautions for use" ).

Symptoms and Instructions for Overdose

If you take more ASPRO 500 EFFERVESCENT, effervescent tablet than you should:

During the course of the treatment, it is possible that there may be ringing in the ears, a feeling of hearing loss, headache, dizziness, usually as an overdose of aspirin.

TREATMENT AND PREVENTION OF A DOCTOR MUST BE INTERRUPTED.

In case of accidental poisoning (especially frequent in young children), CONSULT IMMEDIATELY A DOCTOR.

Instructions for omission of one or more doses

If you forget to take ASPRO 500 EFFERVESCENT, effervescent tablet:

Do not take (or give your child) double dose to compensate for the single dose you have forgotten to take (or give to your child).

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Description of adverse reactions

Like all medicines, ASPRO 500 EFFERVESCENT, effervescent tablet is likely to have unwanted effects, although not everyone is subject to it.

· Immediately stop treatment and tell your doctor if:

o digestive haemorrhages ( see section 4.4 ). These are all the more frequent because the dosage used is high,

o allergic reactions such as rash, asthma attack, angioedema (facial urticaria with respiratory discomfort),

o headache, dizziness: these signs usually reflect an overdose of aspirin,

o Reye syndrome (development of consciousness or behavioral disorder and vomiting) in a child with a viral disease and receiving aspirin ( see section 4.4 ).

· Tell your doctor if you have abdominal pain, nosebleeds or gums.

Cases of stomach ulcers have been reported.

If you notice any side effects not listed in this leaflet, or if any of the side effects gets serious, contact your doctor or pharmacist.

5. HOW TO STORE ASPRO 500 EFFERVESCENT, effervescent tablet?

Keep out of the reach and sight of children.

Expiration date

Do not use ASPRO 500 EFFERVESCENT, effervescent tablet after the expiry date which is stated on the carton.

Storage conditions

No special storage conditions.

If necessary, warnings against visible signs of deterioration

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.

6. ADDITIONAL INFORMATION

Full list of active substances and excipients

What contains ASPRO 500 EFFERVESCENT, effervescent tablet?

The active substance is:

Acetylsalicylic acid ................................................ .................................................. 500 mg

For an effervescent tablet.

The other components are:

Mannitol, malic acid, polyvidone, sodium dioctylsulfosuccinate, citric acid, sodium bicarbonate, disodium carbonate, sodium saccharinate, lemon flavoring *

* Lemon flavor contains sucrose

Pharmaceutical form and content

What is ASPRO 500 EFFERVESCENT, effervescent tablet and contents of the pack?

This medication is in the form of an effervescent tablet. Box of 12, 20, 24 or 36.

Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different

Holder

BAYER HEALTHCARE SAS

220 AVENUE OF RESEARCH

59120 LOOS

exploiting

BAYER HEALTHCARE SAS

33 STREET OF INDUSTRY

74240 GAILLARD

Maker

DELPHARM GAILLARD

33, RUE DE L'INDUSTRIE

74240 GAILLARD

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

Date of approval of the notice

The last date on which this leaflet was approved is {date}.

AMM under exceptional circumstances

Not applicable.

Internet Information

Detailed information on this medicine is available on the Afssaps website (France).

Information for health professionals only

Not applicable.

Other

ADVICE / HEALTH EDUCATION

"WHAT TO DO IN THE EVENT OF FEVER":

A child is considered to have a fever when the temperature exceeds 38 ° C.

Fever is a natural and frequent reaction of the body to fight infections, it is very rare that it is the only sign of a serious illness or that it leads to complications.

What has to be done:

Generally it is only above 38.5 ° C that treatment is envisaged; however this should not be systematic, especially if the fever is well supported by the child.

1) Before giving a medication for fever, always:

· remove blankets and superfluous layers of clothing,

· present often to drink to the child,

· do not overheat the room (about 18-20 ° C).

These 3 simple measures are sufficient in many cases to lower the fever.

Other measures are available (warm baths, ice packs, moist wraps ...), they are not necessarily more effective and will only be considered if they do not increase the child's ill-being.

2) Secondly, the child may be given a fever medication (medication called antipyretic).

Read carefully section 3.c. "Precautions for use" in the package leaflet.

How should a fever medicine be used?

· respect the doses and delays between catches,

· give only one medication (do not combine or alter medications differently without medical advice),

· check that the child does not otherwise receive the same medication in another form (syrup, effervescent tablet, suppositories ...) or under another brand name.

If fever persists for several days, if new signs (especially stiffness of the neck, diarrhea, vomiting ...) or fever is badly supported (child slaughtered, losing its reactivity ...), you do not should not hesitate to consult a doctor.

"WHAT TO DO IF PAIN":

In the absence of improvement after 5 days of treatment,

If the pain returns regularly,

If they are accompanied by fever,

If they awaken your child at night,

CONSULT A DOCTOR.

Bayer Consumer Health

Food supplements - Anti-stress
EUPHYTOCALM strawberry syrup
Food supplements - Magnesium intake
EUPHYTOCALM strawberry syrup
SUPRADYN effervescent tablet MAGNESIA
Food supplements - general Tonics
SUPRADYN BOOST effervescent tablet
SUPRADYN tablet Intensia
SUPRADYN Intensia chewable tablet
SUPRADYN Intensia effervescent tablet
SUPRADYNVITAL tablet 50+
SUPRADYNVITAL 50+ effervescent tablet
Excipients for compounding
NERIBASE vehicle cream
NERIBASE GRAS excipient ointment
NERIBASE excipient ointment
Gynecology - Lubricants
HYDRALIN moisturizing lubricant intimate use gel
TRY water soluble lubricant
Gynecology - Toilet intimate
HYDRALIN APAISA wipe intimate use
HYDRALIN APAISA foam intimate use
HYDRALIN APAISA intimate use solution
HYDRALIN APAISA child intimate use solution
HYDRALIN CLASSIC powder for local solution
HYDRALIN CLASSIC soap intimate use
HYDRALIN GYN solution intimate use
HYDRALIN SOYEUX foaming emulsion intimate use
HYDRALIN SOYEUX wipe intimate use
Facial Cleansing - Sensitive skin or intolerant
DERM HYDRALIN dermatological soap for face and body
DERM HYDRALIN dermatological liquid soap
DERM HYDRALIN soap surgras
ITNs, broadcasters
FIVE FIVE electric double diffuser use mosquito repellent
FIVE FIVE net impregnation kit
FIVE ON FIVE liquid refill for diffuser
FIVE FIVE adult mosquito
FIVE FIVE diffuser Spare tablet
After-sun products, sunburn
BEPANTHENSPRAYMOUSSE refreshing spray
care products - Superficial burns
BEPANTHENSPRAYMOUSSE refreshing spray
Baby Care Products - Care of irritated skin
BEPANTHENSENSICALM anti-itch cream
Baby Care Products - Care of dry or atopic skin
BEPANTHENSENSICALM anti-itch cream
cleansers - sensitive or intolerant skin
DERM HYDRALIN dermatological soap for face and body
DERM HYDRALIN dermatological liquid soap
DERM HYDRALIN soap surgras
Insect repellents applied to the skin
FIVE FIVE TROPIC repellent
FIVE FIVE AREAS TEMPERATE repellent
Insect repellent applied to clothing or curtains
FIVE FIVE clothing solution
Body care - Moisturizers
BEPANTHENSENSICALM anti-itch cream
Body care - Stretch Marks
Bepanthen stretch mark cream

selling medicines online

Pain medication Cold medicines digestion drugs femininity medication dermatology skin medications anti tobacco drug      



Sale of drugs online -Pharmacy approved Ars Care and Nature

Sale of natural medicines online in your Bio Pharmacy approved Ars. Be careful, the drug is not a product like any other. Read the package leaflet carefully before ordering it, and keep it in its original box as soon as it is received. In particular, observe Dosage, duration of treatment and storage conditions. Do not let the medicine reach children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products. Please inform your online pharmacist of ongoing treatments to identify any incompatibilities. The order validation form contains a custom message field provided for this purpose.

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.